Journal of Geometry

, Volume 108, Issue 1, pp 75–98

On dual hyperovals of rank 4 over \({{\mathbb{F}}_2}\)

  • Anton Betten
  • Ulrich Dempwolff
  • Alfred Wassermann
Article

DOI: 10.1007/s00022-016-0326-2

Cite this article as:
Betten, A., Dempwolff, U. & Wassermann, A. J. Geom. (2017) 108: 75. doi:10.1007/s00022-016-0326-2
  • 44 Downloads

Abstract

We discuss dual hyperovals of rank 4 over \({{\mathbb{F}}_2}\). In particular, we classify all such dual hyperovals if the ambient space has dimension 7 or 8. We also determine the bilinear dual hyperovals in the case of an ambient space of dimension 9 or 10. A classification of all dual hyperovals in dimension 9 seems possible in the near future.

Keywords

Dual hyperoval enumeration finite projective geometry 

Mathematics Subject Classification

51E21 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer International Publishing 2016

Authors and Affiliations

  • Anton Betten
    • 1
  • Ulrich Dempwolff
    • 2
  • Alfred Wassermann
    • 3
  1. 1.Department of MathematicsColorado State UniversityFort CollinsUSA
  2. 2.Department of MathematicsUniversity of KaiserslauternKaiserslauternGermany
  3. 3.Department of MathematicsUniversity of BayreuthBayreuthGermany

Personalised recommendations